UZH-Logo

Maintenance Infos

Browse by Creators - Zurich Open Repository and Archive

Navigate back| Up a level
Export as
Number of items: 77.

Brodmann, M; Park, E; Schenzel, P (2011). On varieties of almost minimal degree II: A rank-depth formula. Proceedings of the American Mathematical Society, 139(6):2025-2032.

Brodmann, M; Park, E (2011). On varieties of almost minimal degree III: Tangent spaces and embedding scrolls. Journal of Pure and Applied Algebra, 215(12):2859-2872.

Brodmann, M; Schenzel, P (2011). Projective curves with maximal regularity and applications to syzygies and surfaces. Manuscripta Mathematica, 135(3-4):469-495.

Brodmann, M; Park, E (2010). On varieties of almost minimal degree I: Secant loci of rational normal scrolls. Journal of Pure and Applied Algebra, 214(11):2033-2043.

Brodmann, M; Jahangiri, M; Linh, C H (2010). Boundedness of cohomolgy. Journal of Algebra, 323(2):458-472.

Brodmann, M; Jahangiri, M; Linh, C H (2010). Boundedness of cohomology. Journal of Algebra, 323(2):458-472.

Bär, R; Brodmann, M (2009). Asymptotic depth of twisted higher direct image sheaves. Proceedings of the American Mathematical Society, 137(6):1945-1950.

Brodmann, M; Götsch, T (2009). Bounds for the Castelnuovo-Mumford regularity. Journal of Commutative Algebra, 1(2):197-225.

Brodmann, M; Jahangiri, M; Linh, C H (2009). Castelnuovo-Mumford regularity of deficiency modules. Journal of Algebra, 322(8):2816-2838.

Brodmann, M; Sharp, R Y (2009). Supporting degrees of multi-graded local cohomology modules. Journal of Algebra, 321(2):450-482.

Brodmann, M; Nhan, L T (2008). A finiteness result for associated primes of certain ext-modules. Communications in Algebra, 36(4):1527-1536.

Brodmann, M; Sharp, R Y (2008). Local cohomology: an algebraic introduction with geometric applications. Cambridge: Cambridge University Press.

Brodmann, M (2007). A cohomological stability result for projective schemes over surfaces. Journal für die Reine und Angewandte Mathematik, 606:179-192.

Brodmann, M; Kurmann, S; Rohrer, F (2007). An avoidance principle with an application to the asymptotic behaviour of graded local cohomology. Journal of Pure and Applied Algebra, 210(3):639-643.

Brodmann, M; Schenzel, P (2007). Arithmetic properties of projective varieties of almost minimal degree. Journal of Algebraic Geometry, 16(2):347-400.

Brodmann, M; Schenzel, P (2006). On varieties of almost minimal degree in small codimension. Journal of Algebra, 305(2):789-801.

Brodmann, M (2005). Asymptotic behaviour of cohomology: tameness, supports and associated primes. In: Ghorpade, S; Srinivasan, H; Verma, J. Commutative algebra and algebraic geometry. Providence: American Mathematical Society, 31-61.

Brodmann, M; Rohrer, F (2005). Hilbert-Samuel coefficients and postulation numbers of graded components of certain local cohomology modules. Proceedings of the American Mathematical Society, 133(4):987-993 (electronic).

Brodmann, M; Rohrer, F; Sazeedeh, R (2005). Multiplicities of graded components of local cohomology modules. Journal of Pure and Applied Algebra, 197(1-3):249-278.

Brodmann, M; Fumasoli, S; Lim, C (2004). Low-codimensional associated primes of graded components of local cohomology modules. Journal of Algebra, 275(2):867-882.

Brodmann, M; Lashgari, A (2003). A diagonal bound for cohomological postulation numbers of projective schemes. Journal of Algebra, 265(2):631-650.

Brodmann, M; Matteotti, C; Minh, N (2003). Bounds for cohomological deficiency functions of projective schemes over Artinian rings. Vietnam Journal of Mathematics, 31(1):71-113.

Brodmann, M (2003). Castelnuovo-Mumford regularity and degrees of generators of graded submodules. Illinois Journal of Mathematics, 47(3):749-767.

Brodmann, M; Sharp, R (2003). Geometric domains with specified pseudo-dimensions. Journal of Pure and Applied Algebra, 182(2-3):151-164.

Brodmann, M; Fumasoli, S; Tajarod, R (2003). Local cohomology over homogeneous rings with one-dimensional local base ring. Proceedings of the American Mathematical Society, 131(10):2977-2985 (electronic).

Brodmann, M; Schenzel, P (2003). On projective curves of maximal regularity. Mathematische Zeitschrift, 244(2):271-289.

Brodmann, M; Huber, M; Kramer, J (2003). On the 100th anniversary of the birthday of J. J. Burckhardt (Zum 100. Geburtstag von J. J. Burckhardt). Elemente der Mathematik, 58(4):133.

Brodmann, M (2002). A rigidity result for highest order local cohomology modules. Archiv der Mathematik, 79(2):87-92.

Brodmann, M; Katzman, M; Sharp, R (2002). Associated primes of graded components of local cohomology modules. Transactions of the American Mathematical Society, 354(11):4261-4283 (electronic).

Brodmann, M (2002). Cohomological invariants of coherent sheaves over projective schemes: a survey. In: Lyubeznik, G. Local cohomology and its applications (Guanajuato, 1999). New York: Dekker, 91-120.

Brodmann, M; Hellus, M (2002). Cohomological patterns of coherent sheaves over projective schemes. Journal of Pure and Applied Algebra, 172(2-3):165-182.

Brodmann, M; Sharp, R (2002). On the dimension and multiplicity of local cohomology modules. Nagoya Mathematical Journal, 167:217-233.

Albertini, C; Brodmann, M (2001). A bound on certain local cohomology modules and application to ample divisors. Nagoya Mathematical Journal, 163:87-106.

Brodmann, M; Schenzel, P (2001). Curves of degree r + 2 in ℙr: Cohomological, geometric, and homological aspects. Journal of Algebra, 242(2):577-623.

Brodmann, M; Faghani, A (2000). A finiteness result for associated primes of local cohomology modules. Proceedings of the American Mathematical Society, 128(10):2851-2853.

Brodmann, M; Matteotti, C; Nguyen, D M (2000). Bounds for cohomological Hilbert-functions of projective schemes over Artinian rings. Vietnam Journal of Mathematics, 28(4):341-380.

Brodmann, M; Rotthaus, C; Sharp, R (2000). On annihilators and associated primes of local cohomology modules. Journal of Pure and Applied Algebra, 153(3):197-227.

Brodmann, M (1999). Cohomology of certain projective surfaces with low sectional genus and degree. In: Eisenbud, D. Commutative algebra, algebraic geometry, and computational methods (Hanoi, 1996). Singapore: Springer, 173-200.

Brodmann, M (1999). Cohomology of surfaces $X\subseteq P^r$ with degree $\leq2r-2$. In: van Oystaeyen, F. Commutative algebra and algebraic geometry (Ferrara). New York: Dekker, 15-33.

Brodmann, M; Sharp, R (1998). Local cohomology: an algebraic introduction with geometric applications. Cambridge: Cambridge University Press.

Brodmann, M; Nagel, U (1995). Bounding cohomological Hilbert functions by hyperplane sections. Journal of Algebra, 174(1):323-348.

Brodmann, M (1995). Computer-pictures of blowing-ups. (Computerbilder von Aufblasungen.). Elemente der Mathematik, 50(4):149-163.

Brodmann, M (1994). A few remarks on "Macaulayfication" of sheaves. In: Bruns, W; Herzog, J; Vetter, U. Commutative Algebra. Cloppenburg: Runge, 29-32.

Brodmann, M; Huneke, C (1994). A quick proof of the Hartshorne-Lichtenbaum vanishing theorem. In: Bajaj, C L. Algebraic geometry and its applications (West Lafayette IN, 1990). New York: Springer, 305-308.

Brodmann, M (1993). A priori bounds of Severi type for cohomological Hilbert-functions. Journal of Algebra, 155(2):298-324.

Brodmann, M; Vogel, W (1993). Bounds for the cohomology and the Castelnuovo regularity of certain surfaces. Nagoya Mathematical Journal, 131:109-126.

Brodmann, M (1992). Typical sheaves of generalized CM-modules. Manuscripta Mathematica, 76(1):181-192.

Brodmann, M (1991). Cohomology of standard blowing-up. Journal of Algebra, 143(2):401-435.

Brodmann, M (1991). Sectional genus and cohomology of projective varieties. Mathematische Zeitschrift, 208(1):101-126.

Brodmann, M (1990). A priori bounds of Castelnuovo type for cohomological Hilbert functions. Commentarii Mathematici Helvetici, 65:478-518.

Brodmann, M (1990). Asymptotic depth and connectedness in projective schemes. Proceedings of the American Mathematical Society, 108(3):573-581.

Brodmann, M (1988). A bound for the first cohomology of a projective surface. Archiv der Mathematik, 50(1):68-72.

Brodmann, M (1987). Bounds on the Serre cohomology of projective varieties. ?asopis pro p?stování matematiky, 112(3):238-244.

Brodmann, M (1987). Bounds on the cohomological Hilbert functions of a projective variety. Journal of Algebra, 109(2):352-380.

Brodmann, M (1986). A few remarks on blowing-up and connectedness. Journal für die Reine und Angewandte Mathematik, 370:52-60.

Brodmann, M; Rung, J (1986). Local cohomology and the connectedness dimension in algebraic varieties. Commentarii Mathematici Helvetici, 61:481-490.

Brodmann, M (1984). Local cohomology of certain Rees- and form-rings. II. Journal of Algebra, 86(2):457-493.

Brodmann, M; Rotthaus, C (1983). A peculiar unmixed domain. Proceedings of the American Mathematical Society, 87(4):596-600.

Brodmann, M (1983). Einige Ergebnisse aus der lokalen Kohomologietheorie und ihre Anwendung. Osnabrück: Universität Osnabrück Fachbereich Mathematik.

Brodmann, M (1983). Local cohomology of certain Rees- and form-rings. I. Journal of Algebra, 81(1):29-57.

Brodmann, M (1983). Some remarks on blow-up and conormal cones. In: Greco, S; Valla, G. Commutative algebra (Trento, 1981). New York: Dekker, 23-37.

Brodmann, M (1983). Two types of birational models. Commentarii Mathematici Helvetici, 58:388-415.

Brodmann, M (1982). A lifting result for local cohomology of graded modules. Mathematical Proceedings of the Cambridge Philosophical Society, 92(2):221-229.

Brodmann, M; Rotthaus, C (1982). Local domains with bad sets of formal prime divisors. Journal of Algebra, 75(2):386-394.

Brodmann, M (1982). Rees rings and form rings of almost complete intersections. Nagoya Mathematical Journal, 88:1-16.

Brodmann, M (1981). Primbasen und d-Folgen für Ideale mit kleiner Erzeugendenzahl. Archiv der Mathematik, 36(3):216-220.

Brodmann, M (1980). Finiteness of ideal transforms. Journal of Algebra, 63(1):162-185.

Brodmann, M (1980). Piecewise catenarian and going between rings. Pacific Journal of Mathematics, 86(2):415-419.

Brodmann, M; Rotthaus, C (1980). Über den regulären Ort in ausgezeichneten Ringen. Mathematische Zeitschrift, 175(1):81-85.

Brodmann, M (1979). Asymptotic Stability of $\operatorname{Ass}(M/I^nM)$. Proceedings of the American Mathematical Society, 74(1):16-18.

Brodmann, M (1979). The asymptotic nature of the analytic spread. Mathematical Proceedings of the Cambridge Philosophical Society, 86(1):35-39.

Brodmann, M (1978). A particular class of regular domains. Journal of Algebra, 54(2):366-373.

Brodmann, M (1978). Eine Bemerkung zur Theorie der P-Ringe. Mathematische Zeitschrift, 160(3):235-240.

Brodmann, M (1978). On some results of L. J. Ratliff. Compositio Mathematica, 36(1):83-99.

Brodmann, M (1977). A "Macaulayfication" of unmixed domains. Journal of Algebra, 44(1):221-234.

Brodmann, M (1976). Une macaulayfication de certains anneaux locaux. In: Deuxième Colloque d‘Algèbre Commutative (Rennes 1976), Exp. No. 5. Rennes: Université de Rennes, 12.

Brodmann, M (1975). Über die minimale Dimension der assoziierten Primideale der Komplettion eines lokalen Integritätsbereiches. Commentarii Mathematici Helvetici, 50(1):219-232.

This list was generated on Thu Jul 20 16:32:16 2017 CEST.